Alert archive / Tennessee / Wind Chill Warnings in 2015
Wind Chill Warning 1, NWS Huntsville, AL
NWS Huntsville, AL issued this wind chill warning at Feb 18, 2015, 3:59 AM CST for Franklin County, Lincoln County, Moore County, Tennessee. It took effect at Feb 18, 2015, 7:00 PM CST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2015, 3:59 AM CST (09:59 UTC)
- In effect from
- Feb 18, 2015, 7:00 PM CST
- Expired
- Feb 19, 2015, 10:22 AM CST
- In force
- 15 hr
- Issued by
- NWS Huntsville, AL
Counties Franklin County, TN, Lincoln County, TN, Moore County, TN
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 10.0 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 908 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- -110 m²/s²
- 0-3 km storm-relative helicity
- -64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
058 WWUS44 KHUN 180959 WSWHUN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 359 AM CST WED FEB 18 2015 ...LIGHT SNOW ACROSS THE TENNESSEE VALLEY TODAY FOLLOWED BY SOME OF THE COLDEST TEMPERATURES OF THE SEASON TONIGHT... A STRONG ARCTIC COLD FRONT IS MOVING THROUGH THE REGION THIS MORNING WITH LIGHT SNOW SHOWERS FORMING ALONG AND SLIGHTLY AHEAD OF THE COLD FRONT. MINOR ACCUMULATIONS OF SNOW WILL RESULT IN SOME HAZARDOUS DRIVING CONDITIONS ACROSS THE AREA. VERY COLD AIR WILL MOVE IN BEHIND THIS FRONT DROPPING TEMPERATURES INTO THE SINGLE DIGITS FOR MOST OF NORTHERN ALABAMA AND BELOW ZERO FOR SOME LOCATIONS IN SOUTHERN MIDDLE TENNESSEE. TNZ076-096-097-181800- /O.NEW.KHUN.WC.W.0001.150219T0100Z-150219T1700Z/ /O.CON.KHUN.WW.Y.0003.000000T0000Z-150218T1800Z/ MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...LYNCHBURG...FAYETTEVILLE...WINCHESTER 359 AM CST WED FEB 18 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL WARNING IN EFFECT FROM 7 PM THIS EVENING TO 11 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM CST THURSDAY. * TIMING AND AREAS AFFECTED...SOUTHERN MIDDLE TENNESSEE AND NORTHERN ALABAMA. * ACCUMULATIONS...LIGHT SNOW SHOWERS WILL PRODUCE SNOW ACCUMULATIONS GENERALLY LESS THAN A HALF OF AN INCH. * IMPACTS...TRAVEL WILL LIKELY BE IMPACTED IN SOME LOCATIONS BY THIS WINTER WEATHER EVENT. BRIDGES...OVERPASSES AND SECONDARY ROADS WILL BECOME SLICK AND HAZARDOUS. EVEN MINOR SNOW ACCUMULATIONS WILL CAUSE SLICK TRAVEL DUE TO TEMPERATURES REMAINING BELOW FREEZING ON WEDNESDAY. * WIND CHILL VALUES...RANGING FROM 10 BELOW TO 20 BELOW ZERO ARE POSSIBLE WEDNESDAY NIGHT AND THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR LIGHT SNOW MEANS THAT SNOW WILL BE IMMINENT BY EARLY WEDNESDAY MORNING. DRIVING CONDITIONS ARE EXPECTED TO BECOME HAZARDOUS IN SOME LOCATIONS...SO BE PREPARED TO USE CAUTION WHEN DRIVING. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ ALZ001>010-016-181800- /O.NEW.KHUN.WC.Y.0003.150219T0100Z-150219T1700Z/ /O.CON.KHUN.WW.Y.0003.000000T0000Z-150218T1800Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS... RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR... GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN 359 AM CST WED FEB 18 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 11 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM CST THURSDAY. * TIMING AND AREAS AFFECTED...SOUTHERN MIDDLE TENNESSEE AND NORTHERN ALABAMA. * ACCUMULATIONS...LIGHT SNOW SHOWERS WILL PRODUCE SNOW ACCUMULATIONS GENERALLY AROUND A HALF OF AN INCH...WITH SOME ISOLATED HIGHER AMOUNTS POSSIBLE. * IMPACTS...TRAVEL WILL LIKELY BE IMPACTED IN SOME LOCATIONS BY THIS WINTER WEATHER EVENT. BRIDGES...OVERPASSES AND SECONDARY ROADS WILL BECOME SLICK AND HAZARDOUS. EVEN MINOR SNOW ACCUMULATIONS WILL CAUSE SLICK TRAVEL DUE TO TEMPERATURES REMAINING BELOW FREEZING ON WEDNESDAY. * WIND CHILL VALUES...RANGING FROM 0 DEGREES TO 10 BELOW ZERO WILL BE POSSIBLE ACROSS ALL OF NORTHERN ALABAMA WEDNESDAY NIGHT AND THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR LIGHT SNOW MEANS THAT SNOW WILL BE IMMINENT BY EARLY WEDNESDAY MORNING. DRIVING CONDITIONS ARE EXPECTED TO BECOME HAZARDOUS IN SOME LOCATIONS...SO BE PREPARED TO USE CAUTION WHEN DRIVING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
4 follow-up statements
310 WWUS44 KHUN 181811 WSWHUN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 1211 PM CST WED FEB 18 2015 ...LIGHT SNOW ENDING ACROSS THE TENNESSEE VALLEY THIS AFTERNOON...FOLLOWED BY SOME OF THE COLDEST TEMPERATURES OF THE SEASON TONIGHT AND EARLY THURSDAY... .A STRONG ARCTIC COLD FRONT HAS MOVED ACROSS THE REGION EARLIER TODAY...AND HAS RESULTED IN LIGHT SNOW SHOWERS...AND SOME MINOR ACCUMULATIONS. VERY COLD AIR WILL MOVE IN BEHIND THE FRONT THIS AFTERNOON AND EVENING...WILL PRODUCE MUCH COLDER TEMPERATURES...WITH LOWS FALLING INTO THE SINGLE DIGITS AND TEENS. WIND CHILL VALUES DURING THE OVERNIGHT WILL RANGE FROM -10 TO ZERO ACROSS MUCH OF NORTHERN ALABAMA...AND BETWEEN -10 TO -20 DEGREES FOR MOST OF SOUTHERN MIDDLE TENNESSEE. TNZ076-096-097-190300- /O.EXP.KHUN.WW.Y.0003.000000T0000Z-150218T1800Z/ /O.CON.KHUN.WC.W.0001.150219T0100Z-150219T1700Z/ MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...LYNCHBURG...FAYETTEVILLE...WINCHESTER 1211 PM CST WED FEB 18 2015 ...WIND CHILL WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM CST THURSDAY... ...WINTER WEATHER ADVISORY HAS EXPIRED... * TIMING AND AREAS AFFECTED...SOUTHERN MIDDLE TENNESSEE AND NORTHERN ALABAMA. * IMPACTS...TRAVEL COULD BE IMPACTED IN SOME LOCATIONS THIS EVENING AND DURING THE OVERNIGHT...AS RESIDUAL WATER REFREEZE. BRIDGES... OVERPASSES AND SECONDARY ROADS WILL BECOME SLICK AND HAZARDOUS. * WIND CHILL VALUES...RANGING FROM 10 BELOW TO 20 BELOW ZERO ARE POSSIBLE WEDNESDAY NIGHT AND THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ ALZ001>010-016-190300- /O.EXP.KHUN.WW.Y.0003.000000T0000Z-150218T1800Z/ /O.CON.KHUN.WC.Y.0003.150219T0100Z-150219T1700Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS... RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR... GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN 1211 PM CST WED FEB 18 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM CST THURSDAY... ...WINTER WEATHER ADVISORY HAS EXPIRED... * TIMING AND AREAS AFFECTED...SOUTHERN MIDDLE TENNESSEE AND NORTHERN ALABAMA. * IMPACTS...TRAVEL COULD BE IMPACTED IN SOME LOCATIONS THIS EVENING AND DURING THE OVERNIGHT...AS RESIDUAL WATER REFREEZE. BRIDGES... OVERPASSES AND SECONDARY ROADS WILL BECOME SLICK AND HAZARDOUS. * WIND CHILL VALUES...RANGING FROM 0 DEGREES TO 10 BELOW ZERO WILL BE POSSIBLE ACROSS ALL OF NORTHERN ALABAMA WEDNESDAY NIGHT AND THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
009 WWUS44 KHUN 182103 WSWHUN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 303 PM CST WED FEB 18 2015 ...ARCTIC AIR WILL SEND WIND CHILLS PLUNGING TONIGHT... ...APPROACHING STORM SYSTEM TO BRING A GOOD CHANCE OF HAZARDOUS WINTER WEATHER FRIDAY AND SATURDAY... TNZ076-096-097-191100- /O.NEW.KHUN.WS.A.0002.150220T1800Z-150221T1500Z/ /O.CON.KHUN.WC.W.0001.150219T0100Z-150219T1700Z/ MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...LYNCHBURG...FAYETTEVILLE...WINCHESTER 303 PM CST WED FEB 18 2015 ...WIND CHILL WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM CST THURSDAY... ...WINTER STORM WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING. THE WIND CHILL WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING THROUGH 11 AM CST THURSDAY. * TIMING AND AREAS AFFECTED...THIS APPLIES TO SOUTHERN MIDDLE TENNESSEE. THE WIND CHILL WARNING IS IN EFFECT TONIGHT THROUGH THURSDAY MORNING. THE WINTER STORM WATCH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING. * IMPACTS...WIND CHILLS THIS LOW WILL CAUSE EXPOSED FLESH TO BECOME SUSCEPTIBLE TO FROSTBITE IN A MATTER OF MINUTES. MIXED WINTRY PRECIPITATION COULD POTENTIALLY CAUSE SIGNIFICANT TRAVEL PROBLEMS FRIDAY AFTERNOON AND SATURDAY MORNING. * ACCUMULATIONS...UP TO TWO INCHES OF SNOW AND OR SLEET...AND UP TO A QUARTER INCH OF ICE. * WIND CHILL VALUES...10 BELOW TO 15 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ ALZ001>010-016-191100- /O.NEW.KHUN.WS.A.0002.150220T1800Z-150221T1500Z/ /O.CON.KHUN.WC.Y.0003.150219T0100Z-150219T1700Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS... RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR... GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN 303 PM CST WED FEB 18 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM CST THURSDAY... ...WINTER STORM WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING. THE WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM CST THURSDAY. * TIMING AND AREAS AFFECTED...ALL OF NORTHERN ALABAMA. THE WIND CHILL ADVISORY IS IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING. THE WINTER STORM WATCH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING. * IMPACTS...WIND CHILLS THIS LOW WILL CAUSE EXPOSED FLESH TO BECOME SUSCEPTIBLE TO FROSTBITE IN A MATTER OF MINUTES. MIXED WINTRY PRECIPITATION COULD POTENTIALLY CAUSE SIGNIFICANT TRAVEL PROBLEMS FRIDAY AFTERNOON AND SATURDAY MORNING. * ACCUMULATIONS...UP TO TWO INCHES OF SNOW AND OR SLEET...AND UP TO A QUARTER INCH OF ICE. * WIND CHILL VALUES...0 DEGREES TO 10 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ BCC
927 WWUS44 KHUN 191022 WSWHUN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 422 AM CST THU FEB 19 2015 ...ARCTIC AIR HAS SENT WIND CHILLS PLUNGING THIS MORNING... ...APPROACHING STORM SYSTEM TO BRING GOOD CHANCE FOR HAZARDOUS WINTER WEATHER FRIDAY AND FRIDAY NIGHT... TNZ076-096-097-191700- /O.EXT.KHUN.WS.A.0002.150220T1400Z-150221T1200Z/ /O.CON.KHUN.WC.W.0001.000000T0000Z-150219T1700Z/ MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...LYNCHBURG...FAYETTEVILLE...WINCHESTER 422 AM CST THU FEB 19 2015 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM CST THIS MORNING... ...WINTER STORM WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... * TIMING AND AREAS AFFECTED...THIS APPLIES TO SOUTHERN MIDDLE TENNESSEE. THE WIND CHILL WARNING IS IN EFFECT TONIGHT THROUGH THURSDAY MORNING. THE WINTER STORM WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT. * IMPACTS...WIND CHILLS THIS LOW WILL CAUSE EXPOSED FLESH TO BECOME SUSCEPTIBLE TO FROSTBITE IN A MATTER OF MINUTES. MIXED WINTRY PRECIPITATION COULD POTENTIALLY CAUSE SIGNIFICANT TRAVEL PROBLEMS FRIDAY MORNING THROUGH LATE FRIDAY NIGHT. * ACCUMULATIONS...TWO TO THREE INCHES OF SNOW AND OR SLEET...AND UP TO A QUARTER INCH OF ICE. * WIND CHILL VALUES...5 BELOW TO 15 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ ALZ001>010-016-191700- /O.EXT.KHUN.WS.A.0002.150220T1400Z-150221T1200Z/ /O.CON.KHUN.WC.Y.0003.000000T0000Z-150219T1700Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS... RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR... GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN 422 AM CST THU FEB 19 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS MORNING... ...WINTER STORM WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... * TIMING AND AREAS AFFECTED...ALL OF NORTHERN ALABAMA. THE WIND CHILL ADVISORY IS IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING. THE WINTER STORM WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT. * IMPACTS...WIND CHILLS THIS LOW WILL CAUSE EXPOSED FLESH TO BECOME SUSCEPTIBLE TO FROSTBITE IN A MATTER OF MINUTES. MIXED WINTRY PRECIPITATION COULD POTENTIALLY CAUSE SIGNIFICANT TRAVEL PROBLEMS FRIDAY MORNING THROUGH LATE FRIDAY NIGHT. * ACCUMULATIONS...ONE TO THREE INCHES OF SNOW AND OR SLEET...AND UP TO A QUARTER INCH OF ICE. * WIND CHILL VALUES...0 DEGREES TO 10 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
391 WWUS44 KHUN 191622 AAA WSWHUN URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 1022 AM CST THU FEB 19 2015 ...WIND CHILL WARNINGS AND WIND CHILL ADVISORIES HAVE BEEN CANCELLED... ...APPROACHING STORM SYSTEM TO BRING GOOD CHANCE FOR HAZARDOUS WINTER WEATHER FRIDAY AND FRIDAY NIGHT... TNZ076-096-097-192200- /O.CAN.KHUN.WC.W.0001.000000T0000Z-150219T1700Z/ /O.CON.KHUN.WS.A.0002.150220T1400Z-150221T1200Z/ MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...LYNCHBURG...FAYETTEVILLE...WINCHESTER 1022 AM CST THU FEB 19 2015 ...WINTER STORM WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS CANCELLED THE WIND CHILL WARNING. * TIMING AND AREAS AFFECTED...THIS APPLIES TO SOUTHERN MIDDLE TENNESSEE. THE WINTER STORM WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT. * IMPACTS...MIXED WINTRY PRECIPITATION COULD POTENTIALLY CAUSE SIGNIFICANT TRAVEL PROBLEMS FRIDAY MORNING THROUGH LATE FRIDAY NIGHT. * ACCUMULATIONS...ONE TO THREE INCHES OF SNOW AND OR SLEET...AND UP TO A QUARTER INCH OF ICE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ ALZ001>010-016-192200- /O.CAN.KHUN.WC.Y.0003.000000T0000Z-150219T1700Z/ /O.CON.KHUN.WS.A.0002.150220T1400Z-150221T1200Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS... RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR... GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN 1022 AM CST THU FEB 19 2015 ...WINTER STORM WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS CANCELLED THE WIND CHILL ADVISORY. * TIMING AND AREAS AFFECTED...ALL OF NORTHERN ALABAMA. THE WINTER STORM WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT. * IMPACTS...MIXED WINTRY PRECIPITATION COULD POTENTIALLY CAUSE SIGNIFICANT TRAVEL PROBLEMS FRIDAY MORNING THROUGH LATE FRIDAY NIGHT. * ACCUMULATIONS...ONE TO TWO INCHES OF SNOW AND OR SLEET...AND UP TO A QUARTER INCH OF ICE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ TT
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this wind chill warning went out at Feb 17, 11:02 PM CST, 4 hours 57 minutes earlier.
Area forecast discussion, Feb 17, 11:02 PM CST, 4 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1102 PM CST TUE FEB 17 2015
.UPDATE...
FOR 06Z TAFS
&&
.DISCUSSION...
/ISSUED 950 PM CST TUE FEB 17 2015/
ARE SEVERAL OBS ACROSS MO WITH SNOW BEING REPORTED. LOOKING AT THE
NEW NAM 3 HR SNOW ACCUM...THE HIGHEST SNOW ACCUMULATIONS WILL LIKELY
BE NORTH OF THE TN RIVER. SNOWFALL AMOUNTS OF ONE HALF OF AN INCH
WILL BE POSSIBLE OVER OUR TN ZONES WITH LESSER AMOUNTS AS YOU GO
SOUTH. TIMING OF THE -SN IS BETWEEN 4 AM AND 5 AM IN NW AL...ARND 6
AM IN THE HUN AREA (N CENTRAL AL) AND BY 7 AM OVER NE AL AND PORTIONS
OF SRN MID TN. THE -SN SHOULD BE OUT OF TN VALLEY ARND 1 PM. THUS
WILL KEEP THE WINTER WX ADVISORY GOING AND SEE NO REASON FOR ANY
CHANGES ATTM.
OTHERWISE REST OF THE FCST PARAMETERS LOOKS ON TRACK FOR NOW.
07
&&
.AVIATION...
FOR 06Z TAFS...CDFNT STILL OVER SERN MO WITH REPORTS OF SNOW OVER
PORTIONS OF MO/IL. AS THE CDFNT MOVES CLOSER TO THE TN VALLEY SN
WILL BE POSSIBLE OVER THE TAF SITES...MAINLY BETWEEN 11Z AND 16Z.
SINCE MOISTURE WILL BE LIMITED ONLY EXPECTING -SN. THE CDFNT SHOULD
PASS OVER KMSL BY 14Z AND KHSV ARND 15Z. OTHERWISE MVFR/VFR CONDITONS
UNTIL 16Z. AFTER 16Z EXPECT MAINLY VFR CONDITIONS.
07
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WINTER WEATHER ADVISORY FROM 3 AM TO NOON CST WEDNESDAY FOR
ALZ001>010-016.
TN...WINTER WEATHER ADVISORY FROM 3 AM TO NOON CST WEDNESDAY FOR TNZ076-
096-097.
&&
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.Hazardous weather outlook, Feb 17, 9:08 PM CST, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 908 PM CST TUE FEB 17 2015 ALZ001>010-016-TNZ076-096-097-181200- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 908 PM CST TUE FEB 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... A ROUND OF LIGHT SNOW IS EXPECTED BEGINNING LATE TONIGHT AND LASTING THROUGH WEDNESDAY MORNING AS A REINFORCING COLD FRONT MOVES THROUGH THE REGION. THIS LIGHT SNOW WILL PRODUCE SNOWFALL ACCUMULATIONS AROUND A HALF AN INCH WITH LOCALLY HIGHER AMOUNTS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... VERY LIGHT SNOW MAY CONTINUE THROUGH WEDNESDAY AFTERNOON FOR NORTHEAST ALABAMA AND SOUTHERN TENNESSEE...WITH ACTIVITY TAPERING TO FLURRIES FOR THE REST OF THE REGION. BITTERLY COLD CONDITIONS ARE EXPECTED FROM WEDNESDAY NIGHT THROUGH THURSDAY...WITH LOWS IN THE SINGLE DIGITS AND HIGHS IN THE UPPER TEENS AND LOWER 20S. A NORTHWEST WIND OF 10 TO 15 MPH WILL CREATE WIND CHILLS WELL BELOW ZERO...AND PERHAPS AS LOW AS 15 BELOW ZERO IN TENNESSEE. WIND CHILL ADVISORIES AND WARNINGS WILL BE REQUIRED. ANOTHER STORM SYSTEM WILL BRING A CHANCE OF LIGHT SNOW THURSDAY NIGHT AND FRIDAY MORNING...TRANSITIONING TO A WINTRY MIX FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE POSSIBLE FOR WEDNESDAY.
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 3:03 PM CST | Winter Storm Watch | HUN | Franklin, Lincoln, Moore | 23 hr |
Nearby
Wind Chill Warnings in Tennessee, 2015Every wind chill warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.